Non-Hyperelliptic Weierstrass Points of Maximal Weight.
Mathematische Annalen, Tome 239 (1979), pp. 141-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__239_163212,
author = {Takao Kato},
title = {Non-Hyperelliptic {Weierstrass} {Points} of {Maximal} {Weight.}},
journal = {Mathematische Annalen},
pages = {141--148},
year = {1979},
volume = {239},
zbl = {0401.30037},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__239_163212/}
}
Takao Kato. Non-Hyperelliptic Weierstrass Points of Maximal Weight.. Mathematische Annalen, Tome 239 (1979), pp. 141-148. http://geodesic.mathdoc.fr/item/MAN_1979__239_163212/